# SDR EVCA2019091200000

- Difficulty date: September 12, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N715AE
- Make and model: Bell 407
- Aircraft serial: 53731
- Aircraft time: 2,157 hours
- System (JASC): 2810 · Fuel Storage
- Part: O-Ring
- Part number: 407701101
- Condition: Worn
- Location: Fuel Cap
- Stage of operation: AA
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL SMELL NOTED DURING FLIGHT. UPON MAINTENANCE INSPECTION, FOUND FUEL FILLER CAP O-RING WORN, WHICH ALLOWED THE CAP TO LEAK FUEL.
